# SDR SWAA2022031472611

- Difficulty date: February 15, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED FRONT SPAR IFSS 121 APPROX FORWARD BOOST PUMP AREA AT LT WING 2022-94919 / [01] CALIPER PN: 500-197-30; SN: B20189362; DUE DATE: 03-DEC-22.;[02] TOOL USED: POWER PACK P/N FMK0007096 S/N PE0414/70786 DUE DATE: 23-FEB-22. MULTIMETER P/N FLUKE-37 S/N 5335022 DUE DATE: 04-DEC-22. THERMOMETER P/N FLUKE 66 S/N AE-27240 DUE DATE: 24-MAR-22;[03] MACHINED SUPPORT ANGLE LOCATED FRONT SPAR IFSS 121 APPROX FORWARD BOOST PUMP AREA AT LT WING IAW B737-700 DWG 116A3939 REV B. SEE INDIVIDUAL SINGOFFS BELOW.;[04] CORRECTED STEP 3; MACHINED SUPPORT ANGLE LOCATED FRONT SPAR IFSS 121 APPROX FORWARD BOOST PUMP AREA AT LT WING IAW B737-700 DWG 116A3939 REV B. AND B737-700 SRM 57-20-10-0I-1 IDENTIFICATION 1. SEE INDIVIDUAL SINGOFFS BELOW.;[05] MACHINED SUPPORT ANGLE LOCATED FRONT SPAR IFSS 121 APPROX FORWARD BOOST PUMP AREA AT LT WING IAW B737-700 DWG 116A3939 REV B. AND B737-700 SRM 57-20-10-0I-1 IDENTIFICATION 1. SEE INDIVIDUAL SINGOFFS BELOW... RII ITEM;[06] INSTALLED ANGLE MUST BE COMPLETED ON TTG8Q00AU2EX.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[07] INSTALLED ANGLE MUST BE COMPLETED ON TTG8Q00AU2EX.SEE INDIVIDUAL STEP SIGN OFFS BELOW
